Highlighted
Community Manager
Posts: 1,967
Registered: ‎01-05-2012

Re: Periods after Chemo?

[ Edited ]

Hi Karen

 

I think this may be a question for one of our nurses. Why not give them a call on the free Helpline, 0808 800 6000. Or post your question on the Ask Our Nurse area of the Forum? 

 

Best wishes
Anna
Digital Community Officer

 

 

Member
Posts: 1
Registered: ‎16-08-2018

Periods after Chemo?

I was diagnosed in 2015 and had chemo FEC-T, 6 cycles. I'm currently taking tamoxifen daily.

Yesterday, with no warning and for no reason I have started a period! Haven't had one for 18 years - had a marina coil previous to cancer treatment and didn't have anything during treatment, or after until now. Do i need to worry about this? Feel a bit of a fool going to the doctor to say i'm having a period - given that i am actually female!! I'm 49yrs old and haven't used contraception since having treatment - i'm now concerned that perhaps i need to. I have menopausal symptoms (hot flushes etc.) and have been having them for years. Question being, should i go see a doctor or just wait and see what happens??